# SDR CALA2017063002011

- Difficulty date: June 27, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 87,047 hours, 11,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200236101
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR & R1 DOOR UPPER EXIT SIGNS STOPPERS FOUND BROKEN.   REPLACED THE SIGN STOPPERS AND CARRY OUT CONDITION CHECK FOUND NORMAL IAW AMM 33-51-01-960- 802, REV.80, AND OPERATIONAL TEST FOUND GOOD.
